My update!

Thank you for the people who responded.

Is there anyway of following on from your own post? or is it a new one each time?

Anyway...... this is an update from my first post 18 days ago.

I forgot to mention the fact that I was coming off the sertraline, and on reflection this may have contributed to me feeling rubbish. I was on 50mg..

Update: dropped to 75mcg as 125mcg may have been to high.

Today I resorted back to 25mg of sertraline due to horrible symptoms, these included unable to sleep over the holiday period, strange "wooshie" sensations and odd "electric like zaps" all over my body. Sigh .Not to mention my mental health was on the brink, again! I think I was on withdrawal TBH

I'll carry on with 25mg and I'll be off to see the doc.

I still need to keep trying to see what level of thyroxine suits me, I'll get bloods this friday to see where I'm since dropping to 75mcg.

Last test showed my FT3 to be at 5.69 which is above the norm. Thats when I had aches, flu like symptoms and fast beating heart. In hindsight this could of been coming off sert.

What is optimum for FT3?

Im thinking of Adrenal testing and the faulty gene testing.

My pursuit continues for well being ! I've tasted it because I had a good couple of months of it. I mentioned this in my first post, and it has left me frustrated. Grrrr.....

Thanks all!

Last edited by

3 Replies

oldestnewest
  • Just click on Reply or Reply to this (as appropriate) on your question or post. If you wish!

    Rod

  • Optimal FT3 for most people is in the top quartile of range ie my lab range is 3.2-6.2 so my opt FT3 should be 5.45+ (6.2 - 3.2 = 3.0 x 0.75 = 2.25 + 3.2 = 5.45).

    Your symptoms could have been either Sertraline withdrawal, reduction of Levothyroxine dose or a combination of both. Try to deal with one thing at a time so you can guage cause and effect (says she who gaily abandoned Levothyroxine and Sertraline for 4 weeks recently). :-D

  • SSRI discontinuation syndrome is a known phenomenon which includes people suffering electric shock type symptoms.

    en.wikipedia.org/wiki/SSRI_...

You may also like...